Unique continuation for elliptic equations and an abstract differential inequality

Tom 108 / 1994

K. Senator Studia Mathematica 108 (1994), 5-20 DOI: 10.4064/sm-108-1-5-20

Streszczenie

We consider a class of elliptic equations whose leading part is the Laplacian and for which the singularities of the coefficients of lower order terms are described by a mixed $L^p$-norm. We prove that the zeros of the solutions are of at most finite order in the sense of a spherical L²-mean.

Autorzy

  • K. Senator

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek